JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SYMMETRIC BI-DERIVATIONS OF B-ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON SYMMETRIC BI-DERIVATIONS OF B-ALGEBRAS
Kayis, Sibel Altunbicak; Ozbal, Sule Ayar;
  PDF(new window)
 Abstract
In this paper, we introduce the notion of symmetric bi-derivations of a B-algebra and investigate some related properties. We study the notion of symmetric bi-derivations of a 0-commutative B-algebra and state some related properties.
 Keywords
B-algebra;0-commutative B-algebra;derivation;symmetric bi-derivation;
 Language
English
 Cited by
 References
1.
N. O. Alshehri, Derivations of B-algebras, J. King Abdulaziz Univ. 22 (2010), no. 1, 71-83. crossref(new window)

2.
N. O. Alshehri, H. S. Kim, and J. Neggers, Derivations on ranked bigroupoids, Appl. Math. Inf. Sci. 7 (2013), no. 1, 161-166.

3.
N. O. Alshehri, H. S. Kim, and J. Neggers, (n-1)-Step derivations on n-groupoids: The Case n = 3, Hindawi Publishing Corporation, The Scientific World Journal Volume 2014 (2014), Article ID 726470, 6 pages.

4.
J. R. Cho and H. S. Kim, On B-algebras and quasigroups, Quasigroups Related Systems 8 (2001), 1-6.

5.
S. Ilbira, A. Firat, and Y. B. Jun, On symmetric bi-derivations of BCI-algebras, Appl. Math. Sci. 5 (2011), no. 60, 2957-2966.

6.
Y. B. Jun and X. L. Xin, On derivations of BCI-algebras, Inform. Sci. 159 (2004), no. 3-4, 167-176. crossref(new window)

7.
H. S. Kim and H. G. Park, On 0-commutative B-algebras, Sci. Math. Jpn. 62 (2005), no. 1, 7-12.

8.
G. Maksa, A remark on symmetric biadditive functions having nonnegative diagonalization, Glas. Mat. Ser. III 15(35) (1980), no. 2, 279-282.

9.
G. Maksa, On the trace of symmetric bi-derivations, C. R. Math. Rep. Acad. Sci. Canada 9 (1987), no. 6, 303-307.

10.
J. Neggers and H. S. Kim, On B-algebras, Mat. Vesnik 54 (2002), no. 1-2, 21-29.

11.
C. Prabpayak and U. Leerawat, On derivations of BCC-algebras, Kasetsart J. (Nat. Sci.) 43 (2009), 398-401.

12.
J. Vukman, Symmetric bi-derivations on prime and semi-prime rings, Aequations Math. 38 (1989), no. 2-3, 245-254. crossref(new window)

13.
J. Vukman, Two result concerning symmetric bi-derivations on prime rings, Aequations Math. 40 (1990), no. 2-3, 181-189. crossref(new window)